# SDR DALA13014289233

- Difficulty date: March 29, 2013
- Submitted: April 2, 2013
- Operation: Air carrier
- Aircraft: N933DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53543
- Aircraft time: 28,182 hours, 19,380 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Condition: Cracked
- Location: Bs 1488 S2r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT AIR STAIR AREA UPPER RT SIDE BS 1488 LONGERON 2R, STRINGER CLIP CRACKED.  R & R STRINGER CLIP IAW SRM 51-30-05 VOL II, PAGE 1, DWG 9464460.
